[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: Re[IPk] Pituitary and BG



Helen,

sorry to hear you're not feeling well.

I don't have diabetes (my son does) but I do have Hashimotos (autoimmiune
hypothyhoidism) which developed after my second pregnancy. Although I take
my 100mg a day (levothyroxine T4)and have routine blood tests which are "fine"
I have never felt well . I am 25kg overweight and constantly tired but have
times when the symptons are more like hyperthyroidism  

 I have just had a couple of weeks of palpitations, rapid heart beat and
problems
breathing etc.  I know the weather affects me but I think this current episode
 might be because I've been doing lots of exercise these last 3 weeks. HAve
you upped your activity level?  I have a nap in the afternoons if I feel
really tired but wake up with a pulse rate of 100 plus which is horrible.

I have asked if I can try natural pig thyroxine which contains T4, T3. and
some T2 and T1 but have been told that the enocrinology clinic here is not
keen on this. From what i've read i'm sure this would help as it contains
all the types of thyroxine which occur naturally rather than just the T4
which isn't the active thyroxine.

best wishes

Maggie
>-- Original Message --
>From: email @ redacted
>Date: Wed, 14 Jun 2006 02:29:48 EDT
>Subject: Re[IPk] Pituitary and BG
>To: email @ redacted
>Reply-To: email @ redacted
>
>Hi 
>Sorry to hear about Emily's problems. I know that hypothyroidism is  another
>
>factor of endocrine disease. I was dx with this while tryinf or a  baby
about
>
>16 years ago, but as far as I was aware, had no  symptoms at that time.

> However, now I feel tired all the time and generally unwell. No-one ever
>explained
>what hypothyroidism was or  that I would need to take the tablets for the
>rest 
>of my life..had to ask  the chemist that! Even now, I've just increased
the
>
>dose as  recommended by my GP as and when my blood tests show whatever 
> anomalies there may be. I am currently on 150mcg, and have been for two
>uyears
>or
>more, started on 50mcg. But a weird thing has happended recently and I 
don't
>
>know if anyone else has had this or can explain it! My last blood  results
>
> showed the thyroid had become overactive after all this time! The doc reduced
>the
>dose to 125mcg and said the symptoms of palpitations,  breathlessness and
>
> shaking I was feeling should improve. They did gradually but now I am
>absolutely
>exhausted, more than normal, and just  can't function properly. My BG's
are
>
> all over the place. I'm not due to have the blood tests again for over
another
>month. I don't understand  why things should reverse like this after so
long,
>
>for a start, and if the  way I feel now, awful, is related in any way. I
>was 
>tested for  Addisons disease ( in a fashion) two years ago.  (The clinic
> 
> weren't sure exactly how to carry out the test so did their best!) It came
>back
>negative. It was interesting to see candidiasis on the list someone  posted,
>
>though, as I have major problems with this despite  treatment. 
>Regards
>Helen
>.


___________________________________________________________

Tiscali Broadband from 14.99 with free setup!
http://www.tiscali.co.uk/products/broadband/
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org